| Model Number |
3930M79 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer called to inquire about a sensation they were experiencing with their implanted implantable cardioverter defibrillator (icd), specifically feeling as though the device had turned or the wires were positioned differently than before.The customer was concerned about whether this was normal and if it could affect the device functionality.The implantable cardioverter defibrillator (icd) system remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.